Pascal Fong - Algebraic subgroups of the group of birational transformations of ruled surfaces

epiga:8734 - Épijournal de Géométrie Algébrique, April 26, 2023, Volume 7 - https://doi.org/10.46298/epiga.2023.8734
Algebraic subgroups of the group of birational transformations of ruled surfacesArticle

Authors: Pascal Fong

    We classify the maximal algebraic subgroups of Bir(CxPP^1), when C is a smooth projective curve of positive genus.


    Volume: Volume 7
    Published on: April 26, 2023
    Accepted on: January 14, 2023
    Submitted on: November 22, 2021
    Keywords: Mathematics - Algebraic Geometry,14E05, 14E07, 14L30, 14J50, 14H60

    Consultation statistics

    This page has been seen 318 times.
    This article's PDF has been downloaded 265 times.